# SDR AALA20091125TUL08

- Difficulty date: November 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW PAN IS CRACKED AT THE RIGHT FORWARD LOWER CORNER.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-25.
